# SDR CA180101003

- Difficulty date: December 29, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: C01518140001
- Condition: Frozen
- Location: Fwd Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FWD ENTRY DOOR `FROZEN` UNABLE TO OPEN.  INTERLOCK LEVER HEATED.  DOOR OPS TEST SATISFACTORY (TC NR 20180101003).
